Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 293, NWS Albuquerque, NM

July 11, 2021Socorro County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 11, 2021, 7:39 PM MDT for Socorro County, New Mexico. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2021, 7:39 PM MDT (01:39 UTC)
Expired
Jul 11, 2021, 8:15 PM MDT
In force
36 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Socorro County, NM

The radar

The Holloman AFB radar (KHDX), 109 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 2:23 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.7 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1142 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1142 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
2149 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

346 
WUUS55 KABQ 120139
SVRABQ
NMC053-120215-
/O.NEW.KABQ.SV.W.0293.210712T0139Z-210712T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
739 PM MDT Sun Jul 11 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  South central Socorro County in central New Mexico...

* Until 815 PM MDT.

* At 739 PM MDT, a severe thunderstorm was located 7 miles southwest
  of Bosque Del Apache Refuge, or 23 miles south of Socorro, moving
  south at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Bosque Del Apache Refuge.

This includes Interstate 25 between Mile Markers 103 and 133.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3348 10737 3387 10705 3382 10677 3347 10691
TIME...MOT...LOC 0139Z 015DEG 28KT 3372 10698 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
2 follow-up statements
387 
WWUS55 KABQ 120157
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
757 PM MDT Sun Jul 11 2021

NMC053-120215-
/O.CON.KABQ.SV.W.0293.000000T0000Z-210712T0215Z/
Socorro-
757 PM MDT Sun Jul 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR SOUTH CENTRAL SOCORRO COUNTY...

At 757 PM MDT, a severe thunderstorm was located 19 miles south of
Bosque Del Apache Refuge, or 27 miles east of Monticello, moving
south at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of south
central Socorro County.

This includes Interstate 25 between Mile Markers 103 and 125.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3348 10737 3376 10713 3374 10680 3347 10691
TIME...MOT...LOC 0157Z 004DEG 36KT 3354 10700 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
713 
WWUS55 KABQ 120205
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
805 PM MDT Sun Jul 11 2021

NMC053-120215-
/O.EXP.KABQ.SV.W.0293.000000T0000Z-210712T0215Z/
Socorro-
805 PM MDT Sun Jul 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SOCORRO COUNTY
WILL EXPIRE AT 815 PM MDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central New Mexico.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.

LAT...LON 3348 10737 3376 10713 3374 10680 3347 10691
TIME...MOT...LOC 0205Z 015DEG 28KT 3348 10702 

$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:09 PM MDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 11, 6:09 PM MDT, 1 hour 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
609 PM MDT Sun Jul 11 2021

.AVIATION...
00Z TAF CYCLE
Showers and thunderstorms are forecast to gradually decrease from
north to south this evening, lingering longest over southern areas.
Some storms may turn severe with wet microburst wind gusts to 50 kt,
large hail, and/or torrential rainfall with a risk of flash
flooding. Some showers and thunderstorms may linger over southeast
areas after midnight. Scattered-to-numerous showers and thunderstorms
will return Monday afternoon and evening, moving toward the south
and southwest at 15 to 25 mph off the high terrain. A few strong to
severe storms will again be possible.

44

&&

.PREV DISCUSSION...247 PM MDT Sun Jul 11 2021...
.SYNOPSIS...
Daily rounds of showers and thunderstorms are expected this week,
with some storms capable of producing heavy rain. Flash flooding will
be a concern for burn scars and areas that have already received
repeated rounds of precipitation. Temperatures will be near to below
average areawide through the week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)...
The recipe for flash flooding is coming together over parts of the
area thru late this evening. Strong moisture advection on deep-layer
southeast flow forced dewpoints into the low 70s across southeast NM
this morning where a few severe storms w/ torrential rainfall have
occurred. Destabilization will continue farther north and west where
strong afternoon heating and orographic lift fires storms along the
high terrain. Effective bulk shear of 30-40 kt w/ MLCAPE of 1500-
3000 J/kg, PWATs of 1.2-1.6", and steep lapse rates will lead to
more severe storms w/ flash flooding. A Flash Flood Watch has been
issued along with the Severe T-Storm Watch today. Several near-term
models support the storms currently developing over the northern mts
moving south thru the RGV late today then becoming a larger area of
heavy rain from Socorro County east to Torrance, Lincoln, and Chaves
counties thru midnight.

Another active day is in store Monday with the primary focus along
the Sangre de Cristo Mts by early afternoon. This activity will move
south and southwest into nearby highlands and plains thru Monday
evening w/ areas of heavy rainfall likely once again. Instability
will be sufficient again for a few more strong to severe storms but
w/ less coverage compared to today.

LONG TERM...(TUESDAY THROUGH SUNDAY)...
The upper high centered over SoCal begins to elongate eastward on
Tuesday. Meanwhile, gulf moisture continues to be wafted up across
the Chihuahuan and Sonoran deserts in the Desert Southwest, keeping
the daily rounds of showers and thunderstorms in play. Models
continue to elude to a shortwave trough descending into northern NM
Wednesday as the high continues to weaken and elongate. This will
bring enhanced lift to an already saturated environment, setting the
stage for another potentially active day across the northern half of
the forecast area. The high recedes towards the end of the week as a
closed low begins its descent off the coast of northwest Canada but
restrengthens and centers over the Four Corners by Saturday. Showers
and thunderstorms are expected each day throughout the long term,
with near to below normal temperatures prevailing.

Guyer/12

&&

.FIRE WEATHER...
The threat for showers and storms with heavy rainfall will continue
each day thru late this week. Abundant moisture and instability with
slow storm motions will elevate the risk for flash flooding over
recent burn scars. Temperatures will remain near to slightly below
normal for much of the week.

Guyer

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM MDT this evening for the following zones...
 NMZ201.

Flash Flood Watch until midnight MDT tonight for the following
zones... NMZ207-208-211-212-214-215-218>226-229-233-237>241.

&&
Hazardous weather outlook, Jul 11, 3:14 AM MDT, 16 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
314 AM MDT Sun Jul 11 2021

NMZ201>241-121100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
314 AM MDT Sun Jul 11 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong to severe storms are possible this morning across east
central and southeast New Mexico. Large hail and damaging winds will
be possible with these storms. This afternoon, numerous showers and
thunderstorms are expected to develop across the high terrain before
shifting over the lower elevations of central New Mexico by early
evening. Damaging wind gusts, large hail and heavy rainfall can be
expected with the strongest storms. Flash flooding will also be a
concern given slow storm movement. Areas over and downstream of burn
scars will be the most susceptible to flooding.

While northwest New Mexico largely misses out on precipitation today,
the heat will continue. It is expected that this will be the 4th
consecutive day Farmington exceeds 100 degrees. If working outdoors,
take frequent breaks and hydrate to avoid heat exhaustion.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Daily rounds of thunderstorm activity will persist through the week.
The potential for heavy rainfall and flash flooding will also
continue, especially over and downstream of recent burn scars.
Wednesday looks to be particularly active, especially north of I-40.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather, flooding impacts,
and rainfall amounts through the National Weather Service
Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637.
You can also submit storm reports and photos on our Facebook page or
via Twitter using the hashtag nmwx.

34

In the hours before

Special weather statement, Jul 11, 6:48 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
648 PM MDT Sun Jul 11 2021

NMZ223-233-120115-
Central Highlands-Guadalupe County-
648 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND EAST
CENTRAL TORRANCE COUNTIES UNTIL 715 PM MDT...

At 647 PM MDT, Doppler radar was tracking a strong thunderstorm over
Vaughn, moving south at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Vaughn.

This includes the following highways...
 Highway 285 between Mile Markers 190 and 204.
 Highway 60 between Mile Markers 262 and 279.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central and east central New Mexico.

LAT...LON 3476 10524 3470 10504 3442 10503 3449 10540
TIME...MOT...LOC 0047Z 016DEG 17KT 3460 10517

CA
Special weather statement, Jul 11, 6:48 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
648 PM MDT Sun Jul 11 2021

NMZ225-226-120115-
Upper Tularosa Valley-South Central Mountains-
648 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY
UNTIL 715 PM MDT...

At 648 PM MDT, Doppler radar was tracking a strong thunderstorm near
Carrizozo, moving southeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ruidoso, Capitan, Carrizozo, Bonito Lake, Alto, Fort Stanton, Smokey
Bear Historical Park, Nogal and Angus.

This includes Highway 380 between Mile Markers 63 and 78, and between
Mile Markers 83 and 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3339 10573 3339 10598 3358 10603 3368 10587
      3349 10545 3338 10572
TIME...MOT...LOC 0048Z 305DEG 27KT 3356 10584

12
Special weather statement, Jul 11, 7:12 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
712 PM MDT Sun Jul 11 2021

NMZ220-241-120145-
San Agustin Plains and Adjacent Lowlands-Lower Rio Grande Valley-
712 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SOCORRO COUNTY
UNTIL 745 PM MDT...

At 712 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Bosque Del Apache Refuge, or 10 miles south of
Socorro, moving south at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Bosque Del Apache Refuge, Laborcita and Luis Lopez.

This includes the following highways...
 Interstate 25 between Mile Markers 125 and 145.
 Highway 60 between Mile Markers 133 and 135.
 Highway 380 between Mile Markers 1 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central New Mexico.

LAT...LON 3403 10694 3394 10676 3365 10684 3383 10718
TIME...MOT...LOC 0112Z 019DEG 23KT 3391 10690

CA
Special weather statement, Jul 11, 7:15 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
715 PM MDT Sun Jul 11 2021

NMZ228-231-232-120145-
Eastern San Miguel County-Far Northeast Highlands-Harding County-
715 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL...
NORTHWESTERN HARDING AND EAST CENTRAL MORA COUNTIES UNTIL 745 PM
MDT...

At 715 PM MDT, Doppler radar was tracking a strong thunderstorm over
Chicosa Lake State Park, or 23 miles northwest of Mosquero, moving
southwest at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Roy, Mills and Chicosa Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
northeastern New Mexico.

LAT...LON 3617 10423 3607 10399 3570 10413 3597 10462
TIME...MOT...LOC 0115Z 032DEG 26KT 3605 10419

12
Special weather statement, Jul 11, 7:29 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
729 PM MDT Sun Jul 11 2021

NMZ208-241-120200-
San Agustin Plains and Adjacent Lowlands-Southwest Mountains-
729 PM MDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL
800 PM MDT...

At 729 PM MDT, Doppler radar was tracking a strong thunderstorm 24
miles southeast of National Radio Astronomy Observatory, or 25 miles
north of Monticello, moving south at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of southwestern
Socorro County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
central and west central New Mexico.

LAT...LON 3367 10772 3390 10748 3378 10724 3348 10731
      3348 10733
TIME...MOT...LOC 0129Z 022DEG 17KT 3376 10743

CA
Local storm report, Jul 11, 7:35 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
735 PM MDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             PICACHO                 33.35N 105.14W
07/11/2021  M2.00 INCH       LINCOLN            NM   PUBLIC

            FROM AN ONLINE PICTURE WITH A RULER FROM BAR GUITAR
            RANCH

&&

EVENT NUMBER ABQ202102447

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:01 PM MDTSpecial Weather StatementABQ29 min
Jul 11, 6:09 PM MDTFlash Flood WarningABQLincoln3 hr
Jul 11, 6:14 PM MDTSpecial Weather StatementABQ31 min
Jul 11, 6:19 PM MDTSpecial Weather StatementABQCibola26 min
Jul 11, 6:30 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, Union45 min
Jul 11, 6:48 PM MDTSpecial Weather StatementABQGuadalupe27 min
Jul 11, 6:48 PM MDTSpecial Weather StatementABQLincoln27 min
Jul 11, 6:50 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance40 min
Jul 11, 7:06 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe3 hr
Jul 11, 7:12 PM MDTSpecial Weather StatementABQSocorro33 min
Jul 11, 7:15 PM MDTSpecial Weather StatementABQHarding30 min
Jul 11, 7:29 PM MDTSpecial Weather StatementABQ31 min
Jul 11, 7:46 PM MDTSpecial Weather StatementABQMora29 min
Jul 11, 7:55 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel52 min
Jul 11, 8:19 PM MDTFlash Flood WarningABQSocorro3 hr
Jul 11, 8:21 PM MDTSpecial Weather StatementABQ24 min
Jul 11, 8:43 PM MDTFlash Flood WarningABQCatron3 hr
Jul 11, 9:21 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 11, 10:20 PM MDTSevere Thunderstorm WarningABQColfax, Mora40 min
Jul 11, 10:59 PM MDTSevere Thunderstorm WarningABQColfax, Mora45 min
Jul 12, 3:30 AM MDTFlash Flood WatchABQCatron, Socorro17 hr
Jul 12, 1:47 PM MDTSpecial Weather StatementABQRio Arriba28 min
Jul 12, 1:56 PM MDTSevere Thunderstorm WarningABQRio Arriba23 min
Jul 12, 2:10 PM MDTAreal Flood AdvisoryABQMcKinley3 hr
Jul 12, 2:18 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos3 hr
Jul 12, 2:23 PM MDTSpecial Weather StatementABQTaos37 min
Jul 12, 2:34 PM MDTSpecial Weather StatementABQMcKinley26 min
Jul 12, 2:54 PM MDTSpecial Weather StatementABQColfax36 min
Jul 12, 3:35 PM MDTSpecial Weather StatementABQColfax25 min
Jul 12, 3:38 PM MDTSpecial Weather StatementABQ37 min
Jul 12, 4:02 PM MDTAreal Flood AdvisoryABQMora3 hr
Jul 12, 4:08 PM MDTSevere Thunderstorm WarningABQSandoval21 min
Jul 12, 4:25 PM MDTAreal Flood AdvisoryABQMora, Taos3 hr
Jul 12, 4:27 PM MDTSpecial Weather StatementABQ33 min
Jul 12, 4:32 PM MDTSpecial Weather StatementABQUnion28 min
Jul 12, 4:38 PM MDTSpecial Weather StatementABQUnion37 min
Jul 12, 4:45 PM MDTFlash Flood WarningABQMora3 hr
Jul 12, 4:45 PM MDTSpecial Weather StatementABQSan Juan30 min
Jul 12, 4:56 PM MDTSpecial Weather StatementABQUnion34 min
Jul 12, 5:02 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jul 12, 5:04 PM MDTSpecial Weather StatementABQMora26 min
Jul 12, 5:11 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Jul 12, 5:16 PM MDTSpecial Weather StatementABQCatron29 min
Jul 12, 5:16 PM MDTSevere Thunderstorm WarningABQUnion25 min
Jul 12, 5:23 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:26 PM MDTSpecial Weather StatementABQMora34 min
Jul 12, 5:28 PM MDTSpecial Weather StatementABQColfax32 min
Jul 12, 5:32 PM MDTSevere Thunderstorm WarningABQColfax, Union28 min
Jul 12, 5:38 PM MDTAreal Flood AdvisoryABQColfax, Union3 hr
Jul 12, 5:40 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:56 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:58 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.